期刊文献+

A Criterion of Normality Concerning Holomorphic Functions Whose Derivative Omit a Function II 被引量:1

A Criterion of Normality Concerning Holomorphic Functions Whose Derivative Omit a Function II
原文传递
导出
摘要 The authors discuss the normality concerning holomorphic functions and get the following result. Let F be a family of functions holomorphic on a domain D C, all of whose zeros have multiplicity at least k, where k ≥ 2 is an integer. Let h(z) ≠ 0 and oo be a meromorphic function on D. Assume that the following two conditions hold for every f C Dr : (a) f(z) = 0 =→ |f(k)(z)| 〈|h(z)|. (b) f(k)(z) ≠ h(z). Then F is normal on D.
出处 《Chinese Annals of Mathematics,Series B》 SCIE CSCD 2012年第6期815-822,共8页 数学年刊(B辑英文版)
基金 Project supported by the National Natural Science Foundation of China(No.11071074) the Outstanding Youth Foundation of Shanghai(No.slg10015)
关键词 Normal family Meromorphic functions Omitted function 全纯函数 省略 微分 正态 标准 亚纯函数 全纯域 重数
  • 相关文献

参考文献2

二级参考文献3

共引文献27

同被引文献6

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部